Hi, I am 21 year old and I am

Patient

Q: Hi, I am 21 year old and I am taking 21 tablet pack of novelon and my pill got over on last Sunday. Till now I didn't get periods.

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
Sometimes there can be slight delay in the period due to various other causes such as stress, lack of sleep, e.t.c
It may be delayed up to a week. Please consult your gynecologist in case you do not get periods beyond 1 week of the expected date.

Hope this was helpful,
Regards.

Related Q&A

Q: Hi, I am a 64 year female. I am seeing my doctor in a few days but I received my test results and I just wanted to ...

Q: I had elective surgery for gallbladder and had to stop taking the pill before going in for surgery. After 6 weeks I ...

Q: I accidentally mixed CLR and Softscrub w/bleach. Inhaled but was exposed only 30-60 seconds while rincing shower. Nex...

Q: Dear Dr. I went to Georgia (Eastern Europe) over a month ago and got scratched by the teeth of a stray puppy (small ...

Q: I am a 27 year old female with no past medical problems. 1 previous pregnancy with no complications. I don't take any...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews